# SDR CA000830025

- Difficulty date: August 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Rig
- Location: Pax Door
- Component: Pax Door Handle, Cndair, CL6002B19
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN PAX DOOR HANDLE WAS STUCK. DOOR WILL NOT OPEN FROM INSIDE OR OUTSIDE.PAX DOOR RIGGED AS PER AMM 52-11-02-820-801 AND SL 52-010.
